# SDR HDNA20170109014

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N911ES
- Make and model: Snias AS350B2
- Aircraft serial: 2665
- Aircraft time: 9,018 hours, 33,640 cycles
- System (JASC): 2612 · Fire Detection
- Part: Test Switch
- Part number: DHS77516020
- Condition: Intermittent
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE INDICATION OF FIRE IN ENGINE COMPARTMENT. TEST SWITCH INTERMITTENT.
